# SDR FDEA202006191288

- Difficulty date: June 19, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 47,793 hours, 27,846 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B135700000
- Condition: Gouged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER FLOOR PANEL 222NF GOUGED. FABRICATED COURIER FLOOR PANEL 222NF ON VT MAE TRAVELER # TD/000305. CAT "A" MAJOR   REPAIR IAW SRZ-25-005 REV "R"
